# SDR GLBA2001060

- Difficulty date: March 16, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N85GL
- Make and model: Emb EMB-120RT
- Aircraft serial: 12085
- Aircraft time: 26,516 hours, 28,495 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1573112
- Part serial: 98142H6376
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOTS WINDSHIELD CRACKED IN FLIGHT.  REPLACED WINDSHIELD.
